Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 484189, 7 pages
http://dx.doi.org/10.1155/2014/484189
Research Article

Mathematical Modeling of Transient Responses in a Large Scale Multiconductor System

National Active Distribution Network Technology Research Center, School of Electrical Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 5 June 2014; Revised 13 July 2014; Accepted 15 July 2014; Published 5 August 2014

Academic Editor: Michael Chen

Copyright © 2014 Caiwang Sheng and Xiaoqing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper proposes a reduced-order model for the large scale circuits representing the multiconductor systems. It is based on the block Arnoldi algorithm for calculating congruence transformation matrix. By setting up the state equations in frequency domain for the multiconductor systems, the transfer functions are calculated and so the frequency response curves are obtained. A comparison is made between those curves obtained from the circuits with and without reduced-order treatment and a better agreement appears between them. By using inverse Laplace transform, the lightning transient responses in the multiconductor systems are given in time-domain. A better agreement is shown between calculated and experimental results, which confirm the validity of the proposed model.